Doctor insights on:
Does Tylenol Cause Drowsiness
Yes!: Tylenol (acetaminophen) overdose can be associated with drowsiness, changes in level of consciousness or coma, seizures, abdominal pain, nausea and vomiting. Several otc forms of tylenol (acetaminophen) include the combination of tylenol (acetaminophen) with other drugs such as Codeine (tylenol (acetaminophen) (acetaminophen) 3) or a cough suppressant (tylenol (acetaminophen) (acetaminophen) cough and sore throat). These drugs can also make a person drowsy even at low doses. Tylenol (acetaminophen) od is an emergency! ...Read moreSee 1 more doctor answer
Highly unlikely: Amoxicillin usually does not cause hyperactivity or drowsiness. With that being said, any medication can cause any type of reaction in anyone. An interaction with another drug is also possible. Ask your doctor or pharmacist to review all of your medications. ...Read moreSee 1 more doctor answer
Not exactly: Interestingly, Acetaminophen has always been considered a safe pain medication when hearing loss was concerned. When the large population study in framingham was analyzed, however, men who regularly took acetaminophen, ibuprofen, and even Aspirin in their younger years were found to have higher rates of hearing loss than those that did not take these medications. ...Read moreSee 1 more doctor answer
Enters the brain: The molecular structure of benedryl allows it to enter the brain where it can interfere with the chemicals that transfer messages between brain cells. In most people it causes drowsiness, in some it will cause the opposite. Newer antihistamines like loritadine & fexofinadine have molecular structures that prevent entry into the brain, so they don't make you drousy. ...Read more
Yes, esp w/ Zoloft!: Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome - definitely check with your doctor! it can be a bad interaction - take it seriously. Good luck - i hope it's nothing and you feel better soon, but do check it out. ...Read moreSee 1 more doctor answer
Not common: Seems like any medication can cause just about anything! But statistically it's not something I run into commonly in daily practice...and I use this med a lot! Some patients feel "saggy" or run down a few hours after taking it, but usually pull out of this sensation later in the day. If this is happening then try taking the lisinopril at bedtime and see if this corrects the issue. Good luck! ...Read more
Does vistaril (hydroxyzine) have side effects and does it help anxiety symptoms I'm worried vistaril (hydroxyzine) cause dizziness?
Vistaril (hydroxyzine) & anxiety: All medications have side effects, every one. Vistaril (hydroxyzine) causes dry mouth, blurry vision and can also cause light headedness and dizziness. You should consult with your physician about this. Vistaril (hydroxyzine) is an antihistamine and can help with anxiety, but there are better antianxiety medications. See a Psychiatrist or Psychologist who knows something called Cognitive Behavioral Therapy for anxiety. ...Read more
- Talk to a doctor live online for free
- Does meclizine cause drowsiness?
- Does dayquil cause drowsiness?
- Does dramamine cause drowsiness?
- Ask a doctor a question free online
- Does allegra cause drowsiness?
- Does breastfeeding cause drowsiness?
- Does ibuprofen cause drowsiness?
- Antihistamine that does not cause drowsiness
- Talk to a pharmacologist online for free